# SDR ANCF20241216028

- Difficulty date: December 16, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N481AV
- Make and model: Airbus A320-214
- Aircraft serial: 4381
- Aircraft time: 32,847 hours, 31,217 cycles
- Engine: Cfmint CFM565B43
- Engine time: 26,522 hours, 21,361 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6774G010000
- Part serial: 677412819
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 20,217 hours, 14,440 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF ENG 1 BLEED FAULT AND ENG 2 BLEED WAS DEFERED - AS PER AMM 36-11-52-04 AND AMM 36-11-49-04 ENG 2 PRV WAS REPLACED AND SENSE LINES OF PRV WERE REPLACED AT BOTH ENGINES. LEAK TEST OF THE PRV WITH ENGINE IN OPERATION PERFORMED SATISFACTORY AT BOTH SIDES AS PER AMM 36-11-52-790-0001.
